# SDR ASAA2016112318818

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 5,662 hours, 1,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EMERGENCY EXIT EXTERIOR LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED RT FWD OVERWING EXIT LIGHT BULB REF AMM 33-51-04.
